BibTeX record journals/tse/Jewell85

download as .bib file

@article{DBLP:journals/tse/Jewell85,
  author    = {William S. Jewell},
  title     = {Bayesian Extensions to a Basic Model of Software Reliability},
  journal   = {{IEEE} Trans. Software Eng.},
  volume    = {11},
  number    = {12},
  pages     = {1465--1471},
  year      = {1985},
  url       = {https://doi.org/10.1109/TSE.1985.231890},
  doi       = {10.1109/TSE.1985.231890},
  timestamp = {Wed, 17 May 2017 10:56:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tse/Jewell85},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier